# SDR HNAA2024071800541

- Difficulty date: June 22, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 46,406 hours, 43,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00131 RH FLOOR BEAM CAP AT Y +479 AT FR20 IS CORRODED.  REMOVED AND INSTALLED NEW SERVICEABLE FLOOR BEAM CAP P/N 145-22461-011 IAW EMB-145LR SRM 51-40-02-PR
